# SDR CHQA200500222

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 6,877 hours, 6,086 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Relay
- Part number: M835366022M
- Condition: Sticking
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 6387 CVG-MSY - AT APPROX 14,000 FT, EN COUNTERED MODERATE RIME ICING.  ICING SYS INITIALLY OPERATED NORMAL.  RECEIVED FOLLOWING EICAS MESSAGES: ICE COND A/I INOP, WING A/I FAIL, BLEED 2 VALVE FAIL, PACK 2 FAIL, BLEED VALVE 2 CLSD, PACK 2 VALVE CLSD, & ICE CONDITION.  FOLLOWING QRH PROCEDURES, SELECTED MANUAL OVERRIDE KNOB TO ALL.  EXITED ICING CONDITIONS AT APPROX 20,000 FT.  COMPLETING QRH PROCEDURES, INFORMED ATC THAT UNABLE TO FLY HIGHER THAN 25,000 FT & GOING TO CALL DISPATCH TO GET A NEW FUEL BURN AT LOWER ALT.  AT APPROX 23,500 FT, CABIN BEGAN LOSING PRESSURE RAPIDLY.  CABIN PRESSURE ROSE QUICKLY TO AROUND 13,500 FT.  DECLARED AN EMERGENCY WITH ATC AND STATED PROBLEMS, WE`RE GOING TO DESCEND RAPIDLY T
